Journal of Mathematics and Statistics

On the Theory of Intuitionistic Fuzzy N-Inner Product Spaces with Applications

Renu Chugh and Seema Mehra

DOI : 10.3844/jmssp.2012.198.210

Journal of Mathematics and Statistics

Volume 8, Issue 2

Pages 198-210

Abstract

Problem statement: The purpose of this study was to introduce the notion of Intuitionistic fuzzy n-inner product space and to prove a fixed point theorem in complete intuitionistic fuzzy ninner product space. Conclusion/Recommendations: Further this result is applied to obtain the existence and uniqueness of solution for linear volterra integral equation.

Copyright

© 2012 Renu Chugh and Seema Mehra. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.